# SDR IPXA1666741

- Difficulty date: May 20, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- System (JASC): 3440 · Independent Position Determining System
- Part: Display
- Part number: 6227999003
- Part serial: 5269
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB - ON CLIMB OUT LOST CAPT'S EHSI SCREEN, ALT SELECTED STILL NO SCREEN. APPROX 2 MINUTES LATER CAPT LOST EADI THEN UPPER EICAS SCREEN.  AFTER 30 SECONDS, BOTH CAPT AND F/O SMELLED ELECTRICAL BURNING.  FOUND SLIGHT WATER CONDENSATION ON CAPTS EHSI.  R & R SAME IND IAW AMM 34-22-04-4. OPS CK OK.  ALSO, OPS CHECKED EICAS DISPLAYS IAW AMM 31-41-01-4.
